MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Appx 0.91 ml, Graduated Adapter with Clave®; Closed antineoplastic and hazardous drug reconstitution and transfer system

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Appx 0.91 ml, Graduated Adapter with Clave®; Closed antineoplastic and hazardous drug reconstitution and transfer system
Catalog Number CH3900
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction

Brand Name
Appx 0.91 ml, Graduated Adapter with Clave®
Common Device Name
Closed antineoplastic and hazardous drug reconstitution and transfer system
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50677033
Report Number9617594-2026-01209
Device Sequence Number16058258
Product Code ONB
UDI-Device Identifier00840619025748
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryCA
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3900
Device Lot Number14595064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown